# SDR CA980402002

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 269A1221
- Condition: Cracked
- Location: M/R Pitch Link
- Part time: 1,085 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROUGHNESS FOUND DURING INSPECTION.  PITCH HOUSING DISASSEMBLED AND INBOARD OUTER RACE FOUND CRACKED.
